MAUDE Adverse Event Report: TELEFLEX MEDICAL WECK VISISTAT SKIN STAPLER 35R; STAPLE, REMOVABLE (SKIN)

TELEFLEX MEDICAL WECK VISISTAT SKIN STAPLER 35R; STAPLE, REMOVABLE (SKIN)
Catalog Number 528135
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
It was reported that "it was found that the stapler is not firing during use on a patient.The patient's condition is find and no medical intervention required.".
 
Additional Manufacturer Narrative
(b)(4).One unit of visistat 35r (p/n 528135, lot 73d2400447) was returned for evaluation following a report of misfire/jamming with misaligned staples.Visual inspection of the returned device identified multiple staples misaligned at the front of the cover block.Further examination revealed that the bottom component was not welded at the back of the cover block, allowing movement of the component and resulting in staple misalignment.Functional testing could not be performed due to the observed staple misalignment.Device disassembly also identified die-casting anomalies on the forming tool.Review of the device history record for the complained lot (manufactured 04/09/2024; released 04/24/2024) did not identify manufacturing nonconformances related to the reported issue.An additional investigation specific to this failure mode was not initiated, as the same failure mechanism had previously been investigated under mdr 3003898360-2024-01396 for the same finished good.That investigation resulted in the opening of a capa.The capa identified the probable root cause as inadequate manufacturing controls associated with the ultrasonic welding process of the bottom component to the cover block, leading to improper positioning of the bottom component.Based on the available information, the reported failure mode is consistent with a previously identified manufacturing issue that is being addressed under the existing capa.No new or different failure mechanism was identified in this complaint.The issue remains subject to ongoing monitoring and trending.Other remarks: n/a corrected data: n/a.
 
Event or Problem Description

Brand Name
WECK VISISTAT SKIN STAPLER 35R
Common Device Name
STAPLE, REMOVABLE (SKIN)
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
marling heaton
3015 carrington mill blvd
morrisville 27560
MDR Report Key23742684
Report Number3003898360-2025-00904
Device Sequence Number8469489
Product Code QQS
UDI-Device Identifier04026704418190
UDI-Public(01)04026704418190(11)240409(17)290408(10)73D2400447(21)
Combination Product (Y/N)N
Initial Reporter CountryKS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number528135
Device Lot Number73D2400447
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by Manufacturer12/01/2025
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown